标题:Estimates of the spectral condition number
作者:Lam, James; Li, Zhao; Wei, Yimin; Feng, Jun-e; Chung, Kwok Wai
作者机构:[Lam, James] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.; [Li, Zhao; Wei, Yimin] Fudan Univ, Shanghai Key Lab Contemporar 更多
通讯作者:Lam, J
通讯作者地址:[Lam, J]Univ Hong Kong, Dept Mech Engn, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.
来源:LINEAR & MULTILINEAR ALGEBRA
出版年:2011
卷:59
期:3
页码:249-260
DOI:10.1080/03081080903369419
关键词:condition number; Frobenius norm; singular value; spectral norm
摘要:In this article, new upper and lower bounds for the spectral condition number are obtained. These bounds are constructed based on the Frobenius norm of some matrices related to the given matrix and its inverse. Hence, unlike some existing bounds, these new bounds are smooth functions with respect to the elements in the matrix. It is theoretically established that the new bounds are also sandwiched by the true value of the spectral condition number and its estimates using the Frobenius norms. Moreover, the bounds give the exact value of the spectral condition number when the matrix is unitary or of order less than 3. The new upper bound provided, via statistical numerical comparison, is shown to be the best when compared with existing results.
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-79951977018&doi=10.1080%2f03081080903369419&partnerID=40&md5=99a6b7dae50c2094185b98036bcc0dcc
TOP